Jump to content

Recommended Posts

Hi everyone!

So I went to my doctor yesterday and spoke about possibly doing the ETS surgery for my darn facial blushing... She said that insurance is most likely NOT going to cover it. Which then I would not be able to afford it. :(

I reminded her that I have been on all sorts of anxiety and anti-depressants because of this issue, and they do not help it. I reminded her how she prescribed topical creams that did not help. I reminded her about the antihistamine allergy medications she had me try to solve the problem, but had no effect. And lastly, I reminded her how I have been to over 6 different therapists throughout the years, and all it does is takes me in circles with the problem but never fixes it.

I told her I feel like ETS is my last attempt to feel normal and stop this vicious cycle.
 

She told me to try Atenolol(Tenormin)25 MG daily and let her know if it helps.

I started it today, and it does seem like it might be working a bit... But I have that feeling of ALMOST beginning to blush, and it has been like that all day.

Does anyone have any input on this new medication that is prescribed to me???

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...